# SDR AALA202510204795

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 67,820 hours, 28,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 13C EMERGENCY LIGHT ON BOTTOM OF THE SEAT BROKEN OFF. REATTACHED EMERGENCY LIGHT ON SEAT 13C. PER GPM 02-01-2B2.
